# SDR UPS99230510

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON FRAME HAT SECTION AT BS 720E FRAME ABOVE STR 5R TO STR 15R.  CORROSION OUT OF LIMITS, FABRICATED NEW FRAME, REPLACEMENT PER SRM 53-10-4.
